# SDR UALA2011072203723

- Difficulty date: July 22, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N797UA
- Make and model: Boeing 777222
- Aircraft serial: 26924
- Aircraft time: 59,664 hours, 8,489 cycles
- Engine: Pwa PW40903
- System (JASC): 2421 · AC Generator-Alternator
- Part: Sleeve
- Condition: Deteriorated
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IDG ELECTRICAL TERMINAL END COLOR SLEEVES ARE DETERIORATED.  THIS IS ON NR 1 ENGINE.  INSTALLED NEW COLOR SLEEVES.
